Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Short geodesics in hyperbolic $3$–manifolds

William Breslin

Algebraic & Geometric Topology 11 (2011) 735–745
Bibliography
1 J Cerf, Sur les difféomorphismes de la sphère de dimension trois 4 = 0), 53, Springer (1968) MR0229250
2 J Johnson, Locally unknotted spines of Heegaard splittings, Algebr. Geom. Topol. 5 (2005) 1573 MR2186110
3 J Johnson, Notes on Heegaard splittings, Preprint (2006)
4 R Meyerhoff, A lower bound for the volume of hyperbolic 3–manifolds, Canad. J. Math. 39 (1987) 1038 MR918586
5 J P Otal, Les géodésiques fermées d’une variété hyperbolique en tant que nœuds, from: "Kleinian groups and hyperbolic 3–manifolds (Warwick, 2001)" (editors Y Komori, V Markovic, C Series), London Math. Soc. Lecture Note Ser. 299, Cambridge Univ. Press (2003) 95 MR2044546
6 J T Pitts, J H Rubinstein, Applications of minimax to minimal surfaces and the topology of 3–manifolds, from: "Miniconference on geometry and partial differential equations, 2 (Canberra, 1986)" (editors J E Hutchinson, L E Simon), Proc. Centre Math. Anal. Austral. Nat. Univ. 12, Austral. Nat. Univ. (1987) 137 MR924434
7 J H Rubinstein, M Scharlemann, Comparing Heegaard splittings of non-Haken 3–manifolds, Topology 35 (1996) 1005 MR1404921
8 M Scharlemann, Local detection of strongly irreducible Heegaard splittings, Topology Appl. 90 (1998) 135 MR1648310
9 J Schultens, Heegaard splittings of Seifert fibered spaces with boundary, Trans. Amer. Math. Soc. 347 (1995) 2533 MR1297537
10 J Souto, Short geodesics in hyperbolic compression bodies are not knotted, Preprint (2008)